# SDR REXA2025020500135

- Difficulty date: November 24, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 46,115 hours, 35,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670123013
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLOT OF TRACK 2 OF SLAT 1 AT FIXED LEADING EDGE LH WING  CRACK ON SLOT OF TRACK 2 OF SLAT 1 AT FIXED LEADING EDGE LH WING
